# SDR QXEA2017012500026

- Difficulty date: January 24, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 37,458 hours, 39,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6138001
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING EMERGENCY LIGHT INOP. REMOVED AND REPLACED NR 1 EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-01-000-801 AND 33-51-01-400-801. NO HELP. PLACED FORWARD CEILING LIGHT ON MEL 33-50-2(A), DMI 683134. CLEARED MEL 1/24/17. COMPLIED WITH OPS TEST OF EMERGENCY LIGHTS PER AMM 33-51-00-710-801. CHECKS GOOD. NO DEFECTS NOTED. RETURN TO SERVICE.
